# SDR ASAA2020031632410

- Difficulty date: March 10, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 52,536 hours, 15,310 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR DISPLAYED FALSE RETURNS IN AUTO MODE. RADAR APPEARED TO WORK NORMALLY IN MANUAL MODE. GROUNDED - YES. PERFORMED GOOD OPS TEST OF WXR RADAR SYSTEM PER B737-800 AMM 34-43-00-710-802. PERFORMED GOOD SYSTEM TEST OF WEATHER RADAR SYSTEM PER AMM 34-43-00-730-802.
